Open Access
Translator Disclaimer
January, 2012 Erratum to “The cuspidal class number formula for the modular curves X1(2p)”
Toshikazu TAKAGI
J. Math. Soc. Japan 64(1): 87-89 (January, 2012). DOI: 10.2969/jmsj/06410087

Abstract

We correct a theorem on the conductor of elliptic curves over Q given in Introduction of the paper “The cuspidal class number formula for the modular curves X1(2p)”.

Citation

Download Citation

Toshikazu TAKAGI. "Erratum to “The cuspidal class number formula for the modular curves X1(2p)”." J. Math. Soc. Japan 64 (1) 87 - 89, January, 2012. https://doi.org/10.2969/jmsj/06410087

Information

Published: January, 2012
First available in Project Euclid: 26 January 2012

zbMATH: 1277.11068
MathSciNet: MR2879736
Digital Object Identifier: 10.2969/jmsj/06410087

Subjects:
Primary: 11G18
Secondary: 11F03 , 11G05 , 14G05 , 14G35 , 14H40 , 14H52

Keywords: cuspidal class number , Elliptic curve , Jacobian variety , modular curve , modular unit , torsion subgroup

Rights: Copyright © 2012 Mathematical Society of Japan

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.64 • No. 1 • January, 2012
Back to Top